An arithmetic analogue of Clifford's theorem
Journal de Théorie des Nombres de Bordeaux, Volume 13 (2001) no. 1, pp. 143-156.

Number fields can be viewed as analogues of curves over fields. Here we use metrized line bundles as analogues of divisors on curves. Van der Geer and Schoof gave a definition of a function h 0 on metrized line bundles that resembles properties of the dimension l(D) of H 0 (X,(D)), where D is a divisor on a curve X. In particular, they get a direct analogue of the Rieman-Roch theorem. For three theorems of curves, notably Clifford’s theorem, we will propose arithmetic analogues.

Nous considérons ici certains fibrés en droites métriques comme analogues des diviseurs sur les courbes. Van der Geer et Schoof ont défini une fonction h 0 sur les fibrés métriques dont les propriétés ressemblent à celles de la dimension de H 0 (X,(D)), où D désigne un diviseur sur la courbe X. Ils obtiennent en particulier un analogue du théorème de Riemann-Roch. Nous proposons des analogues arithmétiques de trois théorèmes sur les courbes, notamment du théorème de Clifford.

@article{JTNB_2001__13_1_143_0,
     author = {Richard P. Groenewegen},
     title = {An arithmetic analogue of {Clifford's} theorem},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {143--156},
     publisher = {Universit\'e Bordeaux I},
     volume = {13},
     number = {1},
     year = {2001},
     doi = {10.5802/jtnb.311},
     zbl = {1069.11044},
     mrnumber = {1838077},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.311/}
}
TY  - JOUR
TI  - An arithmetic analogue of Clifford's theorem
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2001
DA  - 2001///
SP  - 143
EP  - 156
VL  - 13
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.311/
UR  - https://zbmath.org/?q=an%3A1069.11044
UR  - https://www.ams.org/mathscinet-getitem?mr=1838077
UR  - https://doi.org/10.5802/jtnb.311
DO  - 10.5802/jtnb.311
LA  - en
ID  - JTNB_2001__13_1_143_0
ER  - 
%0 Journal Article
%T An arithmetic analogue of Clifford's theorem
%J Journal de Théorie des Nombres de Bordeaux
%D 2001
%P 143-156
%V 13
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.311
%R 10.5802/jtnb.311
%G en
%F JTNB_2001__13_1_143_0
Richard P. Groenewegen. An arithmetic analogue of Clifford's theorem. Journal de Théorie des Nombres de Bordeaux, Volume 13 (2001) no. 1, pp. 143-156. doi : 10.5802/jtnb.311. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.311/

[1] P. Francini, The function h° for quadratic number fields. These proceedings.

[2] W. Fulton, Algebraic Curves. Addison Wesley, 1989. | MR | Zbl

[3] G. Van Der Geer, R. Schoof, Effectivity of Arakelov Divisors and the Theta Divisor of a Number Field. Preprint 1999, version 3. URL: "" . | MR

[4] R. Hartshorne, Algebraic Geometry. Springer-Verlag, 1977. | MR | Zbl

[5] J. Neukirch, Algebraische Zahlentheorie. Springer-Verlag, 1992. | Zbl

Cited by Sources: